# SDR DALA2024112511208

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 94,233 hours, 38,311 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Faulted
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0685 -DIV- DIVERTED TO CAE DUE TO RUDDER RATIO MESSAGE AND CROSSWIND RESTRICTIONS. CORRECTIVE ACTION: REPLACED LEFT RUDDER RATIO CHANGER MODULE.
